# SDR RAIA00603028

- Difficulty date: March 17, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 13,288 hours, 11,542 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Windshield
- Part time: 854 hours, 667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8021 - STL - NR 2 WINDSHIELD HEAT FAILED IN FLIGHT ON CLIMB-OUT.  MAINTENANCE REMOVED AND REPLACED THE FO'S WINDSHIELD.
